# SDR UIEA2023122901041

- Difficulty date: December 28, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N859GT
- Make and model: Boeing 747*
- Aircraft serial: 62441
- Aircraft time: 36,330 hours, 5,915 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 856920
- Part serial: 335
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EXPANDED DISPLAY INDICATED RH BODY GEAR WAS NOT RETRACTED( R/R PSEU & GROUND TEST PASSED PER AMM 32-09-03. FURTHER T/S REQUIRED.  /  LP 1727176 M10: R/R RH BLG TILT ACTUATOR IAW AMM 32-13-15-404-010, OPS CHECK NORMAL. PERFORMED GEAR SWING IAW AMM 32-31-00-860-801, TEST GOOD. )
